American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Miguel Domínguez-Vázquez. Isoparametric foliations on complex projective spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Neil Donaldson, Daniel Fox and Oliver Goertsches. Generators for rational loop groups. Trans. Amer. Math. Soc. 363 (2011) 3531-3552. MR 2775817.
Abstract, references, and article information   
View Article: PDF

[3] Stefano Meda and Maria Vallarino. Weak type estimates for spherical multipliers on noncompact symmetric spaces. Trans. Amer. Math. Soc. 362 (2010) 2993-3026. MR 2592944.
Abstract, references, and article information   
View Article: PDF

[4] Meng-Kiat Chuah and Jing-Song Huang. Double Vogan diagrams and semisimple symmetric spaces. Trans. Amer. Math. Soc. 362 (2010) 1721-1750. MR 2574875.
Abstract, references, and article information   
View Article: PDF

[5] Benoît Kloeckner. Almost homogeneous manifolds with boundary. Trans. Amer. Math. Soc. 361 (2009) 6729-6740. MR 2538611.
Abstract, references, and article information   
View Article: PDF

[6] K. R. Goodearl and M. Yakimov. Poisson structures on affine spaces and flag varieties. II. Trans. Amer. Math. Soc. 361 (2009) 5753-5780. MR 2529913.
Abstract, references, and article information   
View Article: PDF

[7] Sebastian Klein. Totally geodesic submanifolds of the complex and the quaternionic 2-Grassmannians. Trans. Amer. Math. Soc. 361 (2009) 4927-4967. MR 2506432.
Abstract, references, and article information   
View Article: PDF

[8] Jürgen Berndt and Hiroshi Tamaru. Cohomogeneity one actions on noncompact symmetric spaces of rank one. Trans. Amer. Math. Soc. 359 (2007) 3425-3438. MR 2299462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Frank Betten. Causal compactification of compactly causal spaces. Trans. Amer. Math. Soc. 355 (2003) 4699-4721. MR 1997579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Andreas Kollross. A classification of hyperpolar and cohomogeneity one actions. Trans. Amer. Math. Soc. 354 (2002) 571-612. MR 1862559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Genkai Zhang. Berezin transform on real bounded symmetric domains. Trans. Amer. Math. Soc. 353 (2001) 3769-3787. MR 1837258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hirohiko Shima. Homogeneous spaces with invariant projectively flat affine connections. Trans. Amer. Math. Soc. 351 (1999) 4713-4726. MR 1675234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kevin Corlette and Alessandra Iozzi. Limit sets of discrete groups of isometries of exotic hyperbolic spaces. Trans. Amer. Math. Soc. 351 (1999) 1507-1530. MR 1458321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G. Ólafsson and B. Ørsted. Causal compactification and Hardy spaces. Trans. Amer. Math. Soc. 351 (1999) 3771-3792. MR 1458309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michel Coornaert and Athanase Papadopoulos. Spherical functions and conformal densities on spherically symmetric $CAT(-1)$-spaces. Trans. Amer. Math. Soc. 351 (1999) 2745-2762. MR 1466945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. G. Helminck and G. F. Helminck. A class of parabolic $k$-subgroups associated with symmetric $k$-varieties. Trans. Amer. Math. Soc. 350 (1998) 4669-4691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] P. Sawyer. Spherical functions on symmetric cones. Trans. Amer. Math. Soc. 349 (1997) 3569-3584. MR 1325919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Megan M. Kerr. Some New Homogeneous Einstein Metrics on Symmetric Spaces. Trans. Amer. Math. Soc. 348 (1996) 153-171. MR 1327258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] T. E. Duncan and H. Upmeier. Stochastic control problems and spherical functions on symmetric spaces . Trans. Amer. Math. Soc. 347 (1995) 1083-1130. MR 1284453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. M. Burns. Conjugate loci of totally geodesic submanifolds of symmetric spaces . Trans. Amer. Math. Soc. 337 (1993) 411-425. MR 1091705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] V. Schroeder and W. Ziller. Local rigidity of symmetric spaces . Trans. Amer. Math. Soc. 320 (1990) 145-160. MR 958901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Helmer Aslaksen. Laws of trigonometry on ${\rm SU}(3)$ . Trans. Amer. Math. Soc. 317 (1990) 127-142. MR 961593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Bang-Yen Chen and Tadashi Nagano. A Riemannian geometric invariant and its applications to a problem of Borel and Serre . Trans. Amer. Math. Soc. 308 (1988) 273-297. MR 946443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. A. Jiménez. Riemannian $4$-symmetric spaces . Trans. Amer. Math. Soc. 306 (1988) 715-734. MR 933314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jih Hsin Chêng. Graded Lie algebras of the second kind . Trans. Amer. Math. Soc. 302 (1987) 467-488. MR 891630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Henrik Schlichtkrull. On the boundary behaviour of generalized Poisson integrals on symmetric spaces . Trans. Amer. Math. Soc. 290 (1985) 273-280. MR 787965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jiri Dadok. Polar coordinates induced by actions of compact Lie groups . Trans. Amer. Math. Soc. 288 (1985) 125-137. MR 773051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Richard P. Savage. The space of positive definite matrices and Gromov's invariant . Trans. Amer. Math. Soc. 274 (1982) 239-263. MR 670930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Roberto J. Miatello. The Minakshisundaram-Pleijel coefficients for the vector-valued heat kernel on compact locally symmetric spaces of negative curvature . Trans. Amer. Math. Soc. 260 (1980) 1-33. MR 570777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] H. Lee Michelson. Fatou theorems for eigenfunctions of the invariant differential operators on symmetric spaces . Trans. Amer. Math. Soc. 177 (1973) 257-274. MR 0319113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1